# SDR DALA2019112276830

- Difficulty date: November 15, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 76,726 hours, 15,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LLCR EMERGENCY POWER SUPPLY INOPERATIVE DURING TEST. REPLACED LLCR EMERGENCY POWER SUPPLY. SYSTEM OPERATION IS NORMAL.
